# SDR 08FDEA00106

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 42,787 hours, 9,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1831 - 2007, -X107, SEVERAL CORROSION FOUND NEAR   CLIPNUTS, VIEW FROM WASTE TANK COMPARTMENT.  REPAIR CARRIED OUT AS PER E.A. 1-5340-117264, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
